RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2002, Volume 41, Number 2, Pages 123–129 (Mi al175)  

This article is cited in 4 scientific papers (total in 4 papers)

Embedding the Outer Automorphism Group $\operatorname{Out}(F_n)$ of a Free Group of Rank $n$ in the Group $\operatorname{Out}(F_m)$ for $m>n$

O. V. Bogopolskii, D. V. Puga

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: It is proved that for every $n\geqslant1$, the group $\operatorname{Out}(F_n)$ is embedded in the group $\operatorname{Out}(F_m)$ with $m=1+(n-1)k^n$, where $k$ is an arbitrary natural number coprime to $n-1$.

Keywords: group of outer automorphisms, free group

Full text: PDF file (508 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2002, 41:2, 69–73

Bibliographic databases:

UDC: 512.543
Received: 09.01.2000

Citation: O. V. Bogopolskii, D. V. Puga, “Embedding the Outer Automorphism Group $\operatorname{Out}(F_n)$ of a Free Group of Rank $n$ in the Group $\operatorname{Out}(F_m)$ for $m>n$”, Algebra Logika, 41:2 (2002), 123–129; Algebra and Logic, 41:2 (2002), 69–73

Citation in format AMSBIB
\Bibitem{BogPug02}
\by O.~V.~Bogopolskii, D.~V.~Puga
\paper Embedding the Outer Automorphism Group~$\operatorname{Out}(F_n)$ of a~Free Group of Rank~$n$ in the Group $\operatorname{Out}(F_m)$ for $m>n$
\jour Algebra Logika
\yr 2002
\vol 41
\issue 2
\pages 123--129
\mathnet{http://mi.mathnet.ru/al175}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1922984}
\zmath{https://zbmath.org/?q=an:1067.20042}
\transl
\jour Algebra and Logic
\yr 2002
\vol 41
\issue 2
\pages 69--73
\crossref{https://doi.org/10.1023/A:1015350112208}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-42349095918}


Linking options:
  • http://mi.mathnet.ru/eng/al175
  • http://mi.mathnet.ru/eng/al/v41/i2/p123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Aramayona J., Leininger Ch.J., Souto J., “Injections of mapping class groups”, Geometry & Topology, 13 (2009), 2523–2541  crossref  mathscinet  zmath  isi  scopus
    2. Bridson M.R., Vogtmann K., “Abelian Covers of Graphs and Maps Between Outer Automorphism Groups of Free Groups”, Math. Ann., 353:4 (2012), 1069–1102  crossref  mathscinet  zmath  isi  scopus
    3. Kielak D., “Low-Dimensional Free and Linear Representations of Out (F-3)”, J. Group Theory, 18:6 (2015), 913–949  crossref  mathscinet  zmath  isi  scopus
    4. Kielak D., “Outer Actions of Out (F-N) on Small Right-Angled Artin Groups”, Algebr. Geom. Topol., 18:2 (2018), 1041–1065  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:176
    Full text:58
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019